# SDR DXTA200702131

- Difficulty date: April 22, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 5,757 hours, 3,450 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Balance Weight
- Condition: Missing
- Location: Nlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: C

## Discrepancy

AT APPROX 85 KTS VIBRATION DEVELOPED ON NOSE GEAR, YD OFF AND FGC FAIL A AND B ILLUMINATED. T/O ABORTED SHIMMY FELT IN NOSE GEAR WHILE DECELERATING THRU 20 KTS GROUND SPEED.  [4-27-07]   FOUND NO BALANCE WEIGHTS ON NOSE WHEEL ASSEMBLIES.  REMOVED LT & RT ASSEMBLIES. INSTALLED CUSTOMER SUPPLIED OVERHAULED ASSEMBLIES.  REPACKED BEARINGS   INSPECTED NOSE GEAR & OPS CK STEERING.  INSPECTION GOOD.  ALL IAW CE750 MM 32-41-01
